Abstract and Applied Analysis

Strong Convergence Theorems of the C Q Algorithm for H -Monotone Operators in Hilbert Spaces

Huimin He and Sanyang Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this paper is to show the strong convergence theorems of the C Q algorithm for H -monotone operators in Hilbert spaces by hybrid method in the mathematical programming. The main results extend and improve the corresponding results. Moreover, the assumption conditions of our results are weaker than those of the corresponding results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 393512, 5 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278787

Digital Object Identifier
doi:10.1155/2014/393512

Mathematical Reviews number (MathSciNet)
MR3206788

Citation

He, Huimin; Liu, Sanyang. Strong Convergence Theorems of the $CQ$ Algorithm for $H$ -Monotone Operators in Hilbert Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 393512, 5 pages. doi:10.1155/2014/393512. https://projecteuclid.org/euclid.aaa/1412278787


Export citation

References

  • P. Tseng, “Alternating projection-proximal methods for convex programming and variational inequalities,” SIAM Journal on Optimization, vol. 7, no. 4, pp. 951–965, 1997.
  • S. Kamimura and W. Takahashi, “Approximating solutions of maximal monotone operators in Hilbert spaces,” Journal of Approximation Theory, vol. 106, no. 2, pp. 226–240, 2000.
  • R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976.
  • H. Brézis and P.-L. Lions, “Produits infinis de résolvantes,” Israel Journal of Mathematics, vol. 29, no. 4, pp. 329–345, 1978.
  • S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980.
  • F. Alvarez, “Weak convergence of a relaxed and inertial hybrid projection-proximal point algorithm for maximal monotone operators in Hilbert space,” SIAM Journal on Optimization, vol. 14, no. 3, pp. 773–782, 2003.
  • R. S. Burachik, J. O. Lopes, and B. F. Svaiter, “An outer approximation method for the variational inequality problem,” SIAM Journal on Control and Optimization, vol. 43, no. 6, pp. 2071–2088, 2005.
  • T.-H. Kim and H.-K. Xu, “Strong convergence of modified Mann iterations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 1-2, pp. 51–60, 2005.
  • S.-Y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005.
  • N. Nadezhkina and W. Takahashi, “Strong convergence theorem by a hybrid method for nonexpansive mappings and Lipschitz-continuous monotone mappings,” SIAM Journal on Optimization, vol. 16, no. 4, pp. 1230–1241, 2006.
  • S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 149, no. 2, pp. 103–115, 2007.
  • Y. Yao and R. Chen, “Iterative algorithm for approximating solutions of maximal monotone operators in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 32870, 8 pages, 2007.
  • L.-C. Zeng, S.-M. Guu, and J.-C. Yao, “An iterative method for generalized nonlinear set-valued mixed quasi-variational inequalities with $H$-monotone mappings,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 476–483, 2007.
  • T. Ibaraki and W. Takahashi, “A new projection and convergence theorems for the projections in Banach spaces,” Journal of Approximation Theory, vol. 149, no. 1, pp. 1–14, 2007.
  • P.-E. Maingé, “A hybrid extragradient-viscosity method for monotone operators and fixed point problems,” SIAM Journal on Control and Optimization, vol. 47, no. 3, pp. 1499–1515, 2008.
  • R. E. Bruck Jr., “A strongly convergent iterative solution of $0\in U(x)$ for a maximal monotone operator $U$ in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 48, pp. 114–126, 1974.
  • H. He, S. Liu, and H. Zhou, “An explicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of an infinite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 3124–3135, 2010.
  • J. Eckstein and D. P. Bertsekas, “On the Douglas-Rachford splitting method and the proximal point algorithm for maximal monotone operators,” Mathematical Programming, vol. 55, no. 3, pp. 293–318, 1992.
  • S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002.
  • Y.-P. Fang and N.-J. Huang, “$H$-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003.
  • S. Liu, H. He, and R. Chen, “Approximating solution of $0\in T(x)$ for an $H$-monotone operator in Hilbert spaces,” Acta Mathematica Scientia B: English Edition, vol. 33, no. 5, pp. 1347–1360, 2013.
  • K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003.
  • W. V. Petryshyn, “A characterization of strict convexity of Banach spaces and other uses of duality mappings,” Journal of Functional Analysis, vol. 6, pp. 282–291, 1970. \endinput